# SDR 96UAL900458

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1834U
- Make and model: Doug DC-10-10
- Aircraft serial: 47966
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 979
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND, FOUND FUSELAGE SKIN AT BODY STATION 979 HAD EXTENSIVE CORROSION BETWEEN LONGERONS 44L AND 47L.  DAMAGE EXCEEDED SRM ALLOWABLES FOR MATERIAL LOSS.  CLEANUP OF CORROSION RESULTED IN A 32.0 INCH BY 8.0 INCH SECTION OF SKIN BEING REMOVED.  THE CORROSION WAS CENTERED ALONG THE CIRCUMFERENTIAL AT BS 979.  NO DAMAGE TO FRAME OR THE STRINGERS.  A CLASS 3 DOUBLER-TRIPLER REPAIR WAS INSTALLED PER DC-10-10 SRM 53-20-00, FIGURE 6.
